Sore joints after an increase in armour

Hi. Can anyone tell me if my really painful joints and pains in my legs alongside headaches are due to an increase in my armour. I went up from two and a half grains to 3 as I was feeling tired and had palpitations.I have been on the 3 grains for around 3 weeks. I also was taking nutri adrenal extra but stopped this around 4 weeks ago as I read that this can cause the palpitations.I don't know if I have done the correct thing.I was also attending Dr. Skinner and he had said that he would write to my gp asking her to prescribe 2 and a half grains of armour but he also said to me how would I feel if the dosage increased to 3 grains and I said this wasn't a problem.My gp prescribed the armour no problem.However, I have not seen Dr. Skinner since last April and am not sure if I can phone up and ask his advice.I am rather confused. I have also had blood tests done 2 days ago and am awaiting the results. Any help would be really appreciated. Kay

6 Replies

oldestnewest
  • If Dr S advised your GP to prescribe you are very fortunate your GP agreed.

    I always send Dr S a copy of my blood test results and if there was a problem he would get back to me.

    Seeing you are also having pains etc. you can either fax him later in the evening your new blood test results or leave a message - as sometimes his phone is too busy during the day.

    Someone should get back to you.

    I am sorry you are having problems as it is disappointing things are not working for you at present. Hope it sorts itself out soon.

  • Hi Shaws.Many thanks for getting back to me. As soon as I have the blood results I will phone Dr. Skinner.Thanks again,Kay.

  • I support Shaws advice, fax Dr S the results with a note on how you feel asking for someone to call you to let you know if you should carry on as or change anything, his secretary or him will call you.

  • Hi Nobodys driving.Thanks for your reply,as I said to Shaws I will take your advice and phone Dr. S and send a copy of blood results.Thank you, Kay.

  • Hi Make sure you have had a vit D test as if low this is possibly the problem. If D low ,then you need a calcium test before any treatment with D.

    Best wishes,

    jackie

  • kay, have you taken anything else besides this increase in Armour? By any chance, vitamin D3? Every time I take a large dose of vitamin D3 I ache all over.

You may also like...